# SDR CA070410004

- Difficulty date: April 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pzlwar PZL104W35A
- Aircraft time: 120 hours
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCE3YR1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Condition: Cracked
- Location: Te Flaps
- Part time: 276 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER LT FLAP ACTUATOR BELLCRANK SUPPORT BRACKET CRACKED AT UPPER END. WHEN FLAP IS SUBJECTED TO A SIMULATED AIR LOAD, THE SUPPORT BRACKET FLEXES AND THE CRACK VISIBLY OPENS.  THIS BRACKET HAS EVIDENCE OF PREVIOUS REPAIR (A DOUBLER IS PRESENT AT THE LOWER END). NONE OF THE OTHER (3) SUPPORT BRACKETS HAVE ANY DOUBLERS OR SHOW ANY EVIDENCE OF CRACKS. (TC NR 20070410004)
